Author: Dao Tuyen 1
View More View Less
  • 1 Institute of Mathematics 18 Hoang Quoc Viet Road 10307 Hanoi Vietnam
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

This paper gives answers to some questions posed in Hanson and Wright, Z. Wahrscheinlichkeitstheor. Verw. Geb. , 19 (1971), on rates of convergence in probability to zero for weighted sums of independent random variables.

  • Chow, Y. S. and Teicher, H. , Probability Theory. Independence, interchangeability, martingales , Springer-Verlag, New York, Heidelberg, Berlin (1978). MR 80a :60004

    Teicher H. , '', in Probability Theory. Independence, interchangeability, martingales , (1978 ) -.

    • Search Google Scholar
  • Franck, W. E. and Hanson, D. L. , Some results giving rates of convergence in the law of large numbers for weighted sums of independent variables,. Trans. Amer. Math. Soc. , 124 (1966), 347–359. MR 33 #8017

    Hanson D. L. , 'Some results giving rates of convergence in the law of large numbers for weighted sums of independent variables ' (1966 ) 124 Trans. Amer. Math. Soc. : 347 -359.

    • Search Google Scholar
  • Hanson, D. L. , Some results relating moment generating function and convergence rates in the law of large numbers. Ann. Math. Statist. , 38 (1967), 742–750. MR 35 #6183

    Hanson D. L. , 'Some results relating moment generating function and convergence rates in the law of large numbers ' (1967 ) 38 Ann. Math. Statist. : 742 -750.

    • Search Google Scholar
  • Hanson, D. L. and Koopman, L. H. , On the convergence rate of the law of large numbers for linear combinations of independent random variables, Ann. Math. Statist. , 36 (1965), 559–564. MR 31 #6267

    Koopman L. H. , 'On the convergence rate of the law of large numbers for linear combinations of independent random variables ' (1965 ) 36 Ann. Math. Statist. : 559 -564.

    • Search Google Scholar
  • Hanson, D. L. and Wright, F. T. , Some more results on rates of convergence in the law of large numbers for weighted sums of independent variables, Trans. Amer. Math. Soc. , 141 (1969), 443–464. MR 40 #914

    Wright F. T. , 'Some more results on rates of convergence in the law of large numbers for weighted sums of independent variables ' (1969 ) 141 Trans. Amer. Math. Soc. : 443 -464.

    • Search Google Scholar
  • Hanson, D. L. and Wright, F. T. , Some Convergence Results for Weighted Sums of Independent Random Variables, Z. Wahrscheinlichkeitstheor. Verw. Geb. , 19 (1971), 81–89. MR 45 #1220

    Wright F. T. , 'Some Convergence Results for Weighted Sums of Independent Random Variables ' (1971 ) 19 Z. Wahrscheinlichkeitstheor. Verw. Geb. : 81 -89.

    • Search Google Scholar
  • Rohatgi, V. K. , On convergence rates in the law of large numbers for weighted sums of independent random variables. Proc. Amer. Math. Soc. , 20 (1969), 570–574. MR 39 #3562

    Rohatgi V. K. , 'On convergence rates in the law of large numbers for weighted sums of independent random variables ' (1969 ) 20 Proc. Amer. Math. Soc. : 570 -574.

    • Search Google Scholar
  • Wright, F. T. , Rates of Convergence for Weighted Sums of Random Variables. Ann. Math. Statist. , 43 (1972), 1687–1691. MR 50 #1319

    Wright F. T. , 'Rates of Convergence for Weighted Sums of Random Variables ' (1972 ) 43 Ann. Math. Statist. : 1687 -1691.

    • Search Google Scholar